Volume 22 Number 2 October 1993


Jump to: navigation, search

NZ J. Mathematics Vol. 22 (1993) Here is the table of contents of part 2 of Volume 22 of the New Zealand Journal of Mathematics:

Jianbei An

   Weights for the simple Ree groups ^2G_2(q^2)
   pp. 1-8. 

David Bulger and Bruce van-Brunt

   An existence and uniqueness theorem for a certain class of functional equations
   pp. 9-21. 

M.M. Dodson

   Chord theorems, circle maps and the Borsuk-Ulam antipodal theorem
   pp. 23-29. 

C.D. Godsil

   Geometric distance-regular covers
   pp. 31-38. 

A. Hinkkanen

   Normal families and Ahlfors's five islands theorem
   pp. 39-41. 

Grant Keady and Alex McNabb

   The elastic torsion problem: solutions in convex domains
   pp. 43-64. 

Norman Levenberg and Thomas Bloom

   Lagrange interpolation of entire functions in C^2
   pp. 65-73. 

Vladimir G. Pestov

   An analytic structure emerging in the presence of infinitely many odd coordinates
   pp. 75-84. 

Garry J. Tee

   Integer sums of recurring series
   pp. 85-100.
Personal tools